# SDR SCNA98533

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT WING REAR SPAR CAP SPLICE WAS FOUND TO EXHIBIT A 2 INCH CRACK AT STA XORS 415.00.  REMOVED AND REPLACED THE SPAR TANG AFT AT STA XORS 415.00 AT THE LEFT REAR SPAR PER SRM 513301.
